# SDR SWIA202052836

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER CORRODED, AS MARKED, FS 533-STGR 22L.  C-CHECK RO 9/27/2020.   REMOVED AND INSTALLED NEW STRINGER SECTION FWD CARGO BAY STRINGER FS 533-STGR 22L, REF CRJ-700 SRM AND DWG.  SEE CONTINUE CARD FOR MORE DETAILS.  ALL CHECK GOOD.  COMPLIED WITH.
